Wisconsin, 2017

Flood and Damaging Winds in Wisconsin, July 19, 2017

July 19, 2017 · NWS ARX · 30 events in 5 counties and zones

A line of severe thunderstorms moved across southwest Wisconsin during the evening of July 19th. Locations from Prairie du Chien (Crawford County) east to Gotham (Richland County) and Platteville (Grant County) were hit with winds of 60 to 70 mph.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$514,000
Crop damage
$10,000
Events
30

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ARX wrote it up.

A line of severe thunderstorms moved across southwest Wisconsin during the evening of July 19th. Locations from Prairie du Chien (Crawford County) east to Gotham (Richland County) and Platteville (Grant County) were hit with winds of 60 to 70 mph. Hangars and vintage World War II plane were damaged at the Prairie du Chien airport, an outbuilding was damaged near Mt. Hope (Grant County) and significant tree and power line damaged occurred in Lancaster (Grant County).

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before the first event at Jul 19, 1:22 PM CST, 3 hours 51 minutes earlier.

Area forecast discussion, Jul 19, 1:22 PM CST, 3 hours 51 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
222 PM CDT Wed Jul 19 2017

.SHORT TERM...(Tonight through Thursday Night)
Issued at 222 PM CDT Wed Jul 19 2017

Attention focused on severe potential tonight. Currently watching a
complex of storms that has a history of high winds pushing across
eastern SD/southwest MN. These storms are expected to continue as
they move east/southeast along a fairly strong CAPE gradient with 70+
dew point in place south of I-90. Question is, how strong will the
storms be as they approach? Plenty of CAPE to continue fueling
storms while RAP/NAM indicating 30-35kt of 0-3km Bulk Shear for
storm organization. Will maintain a close watch of this over the next
several hours. Later this evening, after this complex passes, a
strong 850mb low level jet kicks in and will likely kick off more
storms over the existing cold pool with development expected to be .
somewhere near the I-94 corridor. Again plenty of CAPE to fuel
storms into the overnight hours with ample shear. These storms will
be elevated in nature with large hail being the main threat, along
with torrential downpours given precipitable water values nearing 2
inches. Storms look to be progressive in nature, so flooding rains
do not look likely. Although, localized ponding of water/brief
nuisance flooding cannot be ruled out.

A bit of a break in the action for Thursday as models indicating
high pressure moving in. Kept a small chance of showers/storms in
for areas south of I-90/ closer to frontal/outflow boundary left
behind from departing storms. Otherwise, a fairly warm/muggy day in
tap with highs in the 80s and dew points in the upper 60s to the
lower 70s.

Storm chances return to areas mainly south of I-94 later Thursday
night as low pressure over the Plains pulls that boundary back north
as a warm front.

.LONG TERM...(Friday through Wednesday)
Issued at 222 PM CDT Wed Jul 19 2017

Strong to severe storms look likely Friday into Friday night as a
warm front sets up across northern IA/IL and weak low pressure
tracks east out of the Central Plains. Ample CAPE and Bulk Shear
will dictate a severe threat. Looks like right now we would be north
of the warm front with elevated storms. So, main severe threat looks
to be large hail and torrential downpours/possible localized
flooding. However, if the front can manage a slight nudge north some
storms could get rooted in the boundary layer, producing a tornado
threat as well. Right now, looking like a widespread 1-2 inch
rainfall is likely south of I-94 with some localized higher amounts
as precipitable water values peak out in the 2-2.5 inch range. This
could pose a threat for some slightly more than localized flooding,
especially for those areas with poor drainage. Will maintain a
close eye on this severe/flooding potential.

Showers and a few storms still possible through the weekend as a
fairly strong mid-level trough moves slowly southeast across the
area. Otherwise, remaining very warm/humid through Saturday with
some drying/cooling on Sunday.

Looks dry on Monday into Tuesday with high pressure drifting across
the region but then shower/thunderstorm chances return Tuesday
Night/Wednesday as a cold front tracks out of the Northern Plains
into the Upper Mississippi River Valley region.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1232 PM CDT Wed Jul 19 2017

Currently watching a complex of thunderstorms moving east/southeast
across eastern SD/southwest MN. These storms are expected to
continues moving southeast and possibly brushing KRST/KLSE sites
later this afternoon into this evening. Shra/TS activity expected to
continue overnight as a low level jet brings more moisture/unstable
air into the region. This low level jet will also cause some LLWS at
KLSE with approximately 40KT at 2KFT from the SSW by 04z. Overall,
looks like VFR conditions prevail, but cannot rule out some MVFR/IFR
if thunderstorms do manage to impact the KRST/KLSE site directly.
Drier air works into the area Thursday morning after sunrise with
VFR conditions expected through the rest of the morning.

&&

.Hydrology...(For Tonight through Friday)
Issued at 222 PM CDT Wed Jul 19 2017

Storms this evening through tonight look to produce some localized
heavy rainfall in the 1-2 inch range. Storms will be progressive in
nature, so no widespread heavy runoff is expected for any major
rises on stream/rivers. Will have to keep a watch though Friday into
Friday nigh as a warm front lays up just to our south with a
respectable feed of moist/unstable air. This will likely produce
more heavy rainfall and possible flooding. Right now, the highest
threat for any flooding would be south of I-94. Will maintain a
close eye on this scenario.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
IA...None.
&&

SHORT TERM...DAS
LONG TERM...DAS
AVIATION...RRS
HYDROLOGY...DAS
Hazardous weather outlook, Jul 19, 2:45 PM CST, 2 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
345 PM CDT Wed Jul 19 2017

MNZ079-WIZ017-029-032>034-201200-
Wabasha-Taylor-Clark-Buffalo-Trempealeau-Jackson-
345 PM CDT Wed Jul 19 2017

This Hazardous Weather Outlook is for portions of southeast
Minnesota into central Wisconsin.

.DAY ONE...Through Tonight

Thunderstorms are probable overnight, forming over eastern
Minnesota into central Wisconsin after 10 pm, shifting southeast
across the entire area. Severe storms are possible overnight, and
the threat shifts from north to south by sunrise.

Damaging winds are the main threat, however large hail and
isolated tornadoes are also possible. Short-lived heavy rain could
lead to brief flooding impacts.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Thunderstorms are possible at times Thursday through Sunday. Any
storms will be capable of producing locally heavy rainfall.
Severe storms are possible Friday into Friday evening, with
damaging winds and large hail the primary threats.

Localized flooding is possible in any areas impacted by repeated
thunderstorms with heavy rainfall through late this week.

Heat indices may reach 95 to 100 across northeast Iowa into
southwest Wisconsin during the afternoon hours Thursday through
Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not likely.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

IAZ008>011-018-019-029-030-MNZ086>088-094>096-WIZ041>044-053>055-
061-201200-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-La Crosse-
Monroe-Juneau-Adams-Vernon-Crawford-Richland-Grant-
345 PM CDT Wed Jul 19 2017

This Hazardous Weather Outlook is for portions of southeast
Minnesota...northeast Iowa and southwest into central Wisconsin.

.DAY ONE...Through Tonight

Thunderstorms will move through the area this afternoon and early
evening. Southeast Minnesota and northeast Iowa will be affected
through 7 pm, and southwest Wisconsin will see the storms in the
6-9 pm window.

Damaging winds are the main threat, mainly south of I-90. The
potential for wind gusts to 70 mph does exist south of an Austin,
Minnesota to Richland Center, Wisconsin line. Isolated large hail
and tornadoes are also possible. Short-lived heavy rain could lead
to brief flooding impacts.

Thunderstorms are possible again after midnight and a few could be
severe.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Thunderstorms are possible at times Thursday through Sunday. Any
storms will be capable of producing locally heavy rainfall.
Severe storms are possible Friday into Friday evening, with
damaging winds and large hail the primary threats.

Localized flooding is possible in any areas impacted by repeated
thunderstorms with heavy rainfall through late this week.

Heat indices may reach 95 to 100 across northeast Iowa into
southwest Wisconsin during the afternoon hours Thursday through
Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be requested through the evening.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

baumgardt

In the hours before

Local storm report, Jul 19, 4:56 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
556 PM CDT WED JUL 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     TSTM WND DMG     RIDGEWAY                43.30N 91.99W
07/19/2017                   WINNESHIEK         IA   TRAINED SPOTTER

            2 FT DIAMETER TREES DOWN.

&&
Local storm report, Jul 19, 4:57 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
557 PM CDT WED JUL 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND DMG     SPILLVILLE              43.20N 91.95W
07/19/2017                   WINNESHIEK         IA   EMERGENCY MNGR

            NUMEROUS TREES DOWN IN SPILLVILLE. TIME
            ESTIMATED FROM RADAR.

&&

MH
Local storm report, Jul 19, 4:59 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
559 PM CDT WED JUL 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     TSTM WND DMG     3 ENE NEW HAMPTON       43.08N 92.26W
07/19/2017                   CHICKASAW          IA   BROADCAST MEDIA

            POWER LINES DOWN ALONG / NEAR HIGHWAY 24

&&

SHEA
Local storm report, Jul 19, 5:03 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
603 PM CDT WED JUL 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     ST. CHARLES             43.97N 92.06W
07/19/2017                   WINONA             MN   EMERGENCY MNGR

            POWER LINES DOWN

&&

SHEA
Local storm report, Jul 19, 5:09 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
609 PM CDT WED JUL 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND GST     2 NNW FAYETTE           42.87N 91.82W
07/19/2017  M50 MPH          FAYETTE            IA   AMATEUR RADIO

            SOME BRANCHES DOWN

&&

SHEA
Local storm report, Jul 19, 5:13 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
613 PM CDT WED JUL 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0459 PM     TSTM WND DMG     OSAGE                   43.29N 92.81W
07/19/2017                   MITCHELL           IA   STORM CHASER

            WIDESPREAD TREE DAMAGE REPORTED. 6 TO 8 INCH
            DIAMETER TREES DOWN. ESTIMATED 70 TO 80 MPH
            WINDS. TIME ESTIMATED BASED ON RADAR.

&&

The radar

The La Crosse radar (KARX), 111 km away, was scanning. The volume nearest the first event began at 23:13 UTC.

Open the radar archive at this moment

Event by event

27 thunderstorm wind, 2 lightning, 1 flood. Local standard time, as filed.

Thunderstorm Wind, Grant

When
July 19, 5:13 PM CST
Where
Grant County, Glenhaven
Measured
61 kt (70 mph) estimated gust
Reported by
Newspaper
Coordinates
42.830, -91.070

An estimated 70 mph wind gust occurred in Glen Haven.

Thunderstorm Wind, Grant

When
July 19, 5:13 PM CST
Where
Grant County, Bagley
Measured
50 kt (58 mph) estimated gust
Property damage
$15,000
Reported by
Newspaper
Coordinates
42.900, -91.120

A tree was blown down onto a apartment building in Bagley.

Thunderstorm Wind, Crawford

When
July 19, 5:20 PM CST
Where
Crawford County, 0.51 mi E of Prairie du Chien Arp
Measured
56 kt (64 mph) estimated gust
Property damage
$150,000
Reported by
Broadcast Media
Coordinates
43.020, -91.110

Several hangars and vintage World War II plane were damaged at the Prairie du Chien airport. Numerous trees and power lines were damaged or blown down across the city.

Thunderstorm Wind, Crawford

When
July 19, 5:21 PM CST
Where
Crawford County, 1.01 mi E of Prairie du Chien
Measured
56 kt (64 mph) estimated gust
Property damage
$3,000
Crop damage
$10,000
Reported by
Trained Spotter
Coordinates
43.050, -91.130

Trees were blown down and corn damaged just east of Prairie du Chien.

Thunderstorm Wind, Crawford

When
July 19, 5:22 PM CST
Where
Crawford County, Bridgeport
Measured
50 kt (58 mph) estimated gust
Property damage
$30,000
Reported by
Newspaper
Coordinates
43.000, -91.050

A storage building was destroyed in Bridgeport.

Thunderstorm Wind, Crawford

When
July 19, 5:25 PM CST
Where
Crawford County, 0.85 mi SE of De Soto
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
43.410, -91.190

An estimated 60 mph wind gust occurred just south of De Soto.

Thunderstorm Wind, Grant

When
July 19, 5:25 PM CST
Where
Grant County, 0.69 mi N of Patch Grove
Measured
61 kt (70 mph) estimated gust
Reported by
Emergency Manager
Coordinates
42.940, -90.970

An estimated 70 mph wind gust occurred in Patch Grove.

Thunderstorm Wind, Grant

When
July 19, 5:25 PM CST
Where
Grant County, 1.83 mi SSE of Patch Grove
Measured
45 kt (52 mph) estimated gust
Property damage
$20,000
Reported by
Broadcast Media
Coordinates
42.905, -90.958

A barn was blown down near Bloomington.

Thunderstorm Wind, Vernon

When
July 19, 5:34 PM CST
Where
Vernon County, 0.69 mi S of Stoddard
Measured
48 kt (55 mph) estimated gust
Property damage
$2,000
Reported by
Trained Spotter
Coordinates
43.660, -91.220

Large tree branches were blown down in Stoddard.

Thunderstorm Wind, La Crosse

When
July 19, 5:38 PM CST
Where
La Crosse County, 1.67 mi N of Calvert
Measured
45 kt (52 mph) estimated gust
Property damage
$40,000
Reported by
Broadcast Media
Coordinates
43.774, -91.215

Trees were blown over on the south side of La Crosse. One of the trees blocked South Avenue near the Shelby Mall while others landed on vehicles. Part of a roof was caved in on a building.

Flood, La Crosse

When
July 19, 5:41 PM CST to 7:30 PM CST
Where
La Crosse County, 1.17 mi N of La Crosse to 2.04 mi S of La Crosse
Cause
Heavy Rain
Reported by
Amateur Radio
Coordinates
43.817, -91.252

Street flooding occurred in La Crosse. The water was a foot deep in some intersections.

Thunderstorm Wind, Grant

When
July 19, 5:42 PM CST
Where
Grant County, Mt Hope
Measured
55 kt (63 mph) estimated gust
Property damage
$25,000
Reported by
Newspaper
Coordinates
42.970, -90.870

An under-construction commercial building was destroyed near Mt. Hope.

Thunderstorm Wind, Vernon

When
July 19, 5:43 PM CST
Where
Vernon County, 3.3 mi WSW of Chaseburg
Measured
53 kt (61 mph) estimated gust
Property damage
$15,000
Reported by
Broadcast Media
Coordinates
43.637, -91.163

A barn was blown down between Stoddard and Chaseburg.

Thunderstorm Wind, Grant

When
July 19, 5:44 PM CST
Where
Grant County, 2.88 mi WSW of Werley
Measured
55 kt (63 mph) estimated gust
Property damage
$10,000
Reported by
Trained Spotter
Coordinates
43.000, -90.820

An outbuilding was damaged and a 4-wheeler was flipped over. Trees were also blown over northeast of Mt. Hope.

Thunderstorm Wind, Vernon

When
July 19, 5:45 PM CST
Where
Vernon County, 4.57 mi NE of Stoddard
Measured
52 kt (60 mph) estimated gust
Property damage
$2,000
Reported by
Trained Spotter
Coordinates
43.720, -91.160

Tree branches, up to 6 inches in diameter, were blown down northeast of Stoddard.

Thunderstorm Wind, Grant

When
July 19, 5:45 PM CST
Where
Grant County, 0.51 mi E of Lancaster
Measured
61 kt (70 mph) estimated gust
Property damage
$6,000
Reported by
Emergency Manager
Coordinates
42.850, -90.710

Significant tree and power line damage occurred in Lancaster from an estimated 70 mph wind gust.

Thunderstorm Wind, Grant

When
July 19, 5:45 PM CST
Where
Grant County, 2.95 mi SW of Fennimore
Measured
50 kt (58 mph) estimated gust
Property damage
$50,000
Reported by
Newspaper
Coordinates
42.945, -90.683

A cattle barn was blown down southwest of Fennimore.

Lightning, Grant

When
July 19, 5:45 PM CST
Where
Grant County, 0.55 mi ENE of Lancaster
Property damage
$5,000
Reported by
Broadcast Media
Coordinates
42.854, -90.711

A house was struck by lightning in Lancaster.

Lightning, Grant

When
July 19, 5:47 PM CST
Where
Grant County, 1.15 mi W of Fennimore
Property damage
$5,000
Reported by
Broadcast Media
Coordinates
42.977, -90.672

A house was struck by lightning near Fennimore.

Thunderstorm Wind, La Crosse

When
July 19, 5:49 PM CST
Where
La Crosse County, 1.65 mi ENE of La Crosse
Measured
52 kt (60 mph) estimated gust
Property damage
$10,000
Reported by
NWS Employee
Coordinates
43.810, -91.220

An estimated 60 mph wind gust occurred on the east side of La Crosse that blew down some tree branches. One of the larger branches went through the roof of a house.

Thunderstorm Wind, Grant

When
July 19, 5:50 PM CST
Where
Grant County, 1.38 mi S of Union
Measured
53 kt (61 mph) measured gust
Reported by
Trained Spotter
Coordinates
42.810, -90.520

A 61 mph wind gust occurred east of Ellenboro.

Thunderstorm Wind, Vernon

When
July 19, 5:53 PM CST
Where
Vernon County, 0.5 mi E of Readstown
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
43.450, -90.760

Trees and power lines were blown down in Readstown.

Thunderstorm Wind, Grant

When
July 19, 5:55 PM CST
Where
Grant County, 3.49 mi S of Union
Measured
57 kt (66 mph) measured gust
Property damage
$5,000
Reported by
Trained Spotter
Coordinates
42.780, -90.530

A 66 mph wind gust occurred northwest of Platteville that blew down trees and power lines.

Thunderstorm Wind, Grant

When
July 19, 5:56 PM CST
Where
Grant County, Platteville
Measured
67 kt (77 mph) estimated gust
Reported by
Fire Department/Rescue
Coordinates
42.730, -90.480

A wind gust to 77 mph occurred in Platteville.

Thunderstorm Wind, Grant

When
July 19, 5:57 PM CST
Where
Grant County, 1.01 mi W of Blue River
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
43.180, -90.590

Trees and power lines were blown down just west of Blue River.

Thunderstorm Wind, Grant

When
July 19, 6:02 PM CST
Where
Grant County, Muscoda
Measured
54 kt (62 mph) estimated gust
Property damage
$50,000
Reported by
Newspaper
Coordinates
43.180, -90.450

In the Muscoda industrial park, a roof was blown off a commercial building and a semi trailer was blown over.

Thunderstorm Wind, Grant

When
July 19, 6:02 PM CST
Where
Grant County, Hazel Green
Measured
55 kt (63 mph) estimated gust
Property damage
$50,000
Reported by
Newspaper
Coordinates
42.530, -90.430

A roof was blown off a commercial building in Hazel Green.

Thunderstorm Wind, Vernon

When
July 19, 6:13 PM CST
Where
Vernon County, 0.85 mi NW of La Farge
Measured
45 kt (52 mph) estimated gust
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
43.580, -90.640

Trees and power lines were blown down near La Farge.

Thunderstorm Wind, Richland

When
July 19, 6:17 PM CST
Where
Richland County, 0.69 mi N of Richland Center
Measured
40 kt (46 mph) estimated gust
Property damage
$1,000
Reported by
Trained Spotter
Coordinates
43.340, -90.380

Large tree branches were blown down in Richland Center.

Thunderstorm Wind, Richland

When
July 19, 6:20 PM CST
Where
Richland County, 0.69 mi S of Gotham
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Amateur Radio
Coordinates
43.210, -90.300

Trees and power lines were blown down just south of Gotham.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
Lightning
A lightning strike that killed, injured or caused damage.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Wisconsin in 2017Every state in 2017This day in weather historyWarnings in Wisconsin, July 2017

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 713756, 713786, 709965, 709968, 714290, 709970, 709972, 714203, 709979, 714129, 709982, 713787, 714134, 709977, 709986, 710344, 713791, 714193, 714195, 710347, 710346, 710348, 710349, 713770, 710350, 713778, 713800, 710351, 710353, 710352.